# SDR 98ZZZX1579

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airbus Helicopters Inc, repair station VY1R575K
- Aircraft: N31AS
- Make and model: Snias AS350B2
- Aircraft serial: 2689
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing Set
- Part number: 355A09103601
- Condition: Delamination
- Location: T/R
- Part time: 493 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING REMOVED DUE TO DELAMINATION IN EXCESS OF LIMITS.  REPLACED WITH NEW PART.
